# SDR AALA201803279003

- Difficulty date: February 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 INTERCOSTAL COMMON FROM UPPER AND LOWER INBOARD HOLES OF RIGHT DOOR STOP FITTING NR 7 AT FWD GALLEY AREA.  REPLACED INTERCOSTAL IAW SRM 51-72-11 AND DRAWING D53112300.
